American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(4660) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] T. W. Palmer. Hermitian Banach $^* $-algebras. Bull. Amer. Math. Soc. 78 (1972) 522-524. MR 0298429.
Abstract, references, and article information   
View Article: PDF

[2] Eduardo J. Dubuc and Horacio Porta. Convenient categories of topological algebras. Bull. Amer. Math. Soc. 77 (1971) 975-979. MR 0295079.
Abstract, references, and article information   
View Article: PDF

[3] Bertram Yood. On axioms for $B^*$-algebras. Bull. Amer. Math. Soc. 76 (1970) 80-82. MR 0253058.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1